Representability theorem in derived analytic geometry

  • Mauro Porta

    Université de Strasbourg, France
  • Tony Yue Yu

    Université Paris-Saclay, Orsay, France
Representability theorem in derived analytic geometry cover

A subscription is required to access this article.


We prove the representability theorem in derived analytic geometry. The theorem asserts that an analytic moduli functor is a derived analytic stack if and only if it is compatible with Postnikov towers, has a global analytic cotangent complex, and its truncation is an analytic stack. Our result applies to both derived complex analytic geometry and derived nonarchimedean analytic geometry (rigid analytic geometry). The representability theorem is of both philosophical and practical importance in derived geometry. The conditions of representability are natural expectations for a moduli functor. So the theorem confirms that the notion of derived analytic space is natural and sufficiently general. On the other hand, the conditions are easy to verify in practice. So the theorem enables us to enhance various classical moduli spaces with derived structures, thus providing plenty of down-to-earth examples of derived analytic spaces. For the purpose of proof, we study analytification, square-zero extensions, analytic modules and cotangent complexes in the context of derived analytic geometry. We will explore applications of the representability theorem in our subsequent works. In particular, we will establish the existence of derived mapping stacks via the representability theorem.

Cite this article

Mauro Porta, Tony Yue Yu, Representability theorem in derived analytic geometry. J. Eur. Math. Soc. 22 (2020), no. 12, pp. 3867–3951

DOI 10.4171/JEMS/998